# SDR COMA9960647

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 5270 · Door Warning System
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING MESSAGE.  REPAIRED WIRING CONNECTION P1M13 AT CABIN DOOR.
